RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 1, страницы 7–20 (Mi emj111)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces

A. Akbuluta, V. S. Gulievab, Sh. A. Muradovab

a Ahi Evran University, Department of Mathematics, Kirşehir, Turkey
b Institute of Mathematics and Mechanics, Academy of Sciences of Azerbaijan, Baku, Azerbaijan

Аннотация: The problem of the boundedness of the anisotropic fractional maximal operator $M_\alpha^d$ from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces is reduced to the problem of boundedness of the dual Hardy operator in weighted $L_p$-spaces on the cone of non-negative non-increasing functions, which allows obtaining sharp sufficient conditions for the boundedness of $M_\alpha^d$.

Ключевые слова и фразы: anisotropic fractional maximal operator, anisotropic local Morrey-type spaces, anisotropic complementary Morrey-type spaces, dual Hardy operator.

Полный текст: PDF файл (506 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 42B20, 42B25, 42B35
Поступила в редакцию: 15.11.2012
Язык публикации: английский

Образец цитирования: A. Akbulut, V. S. Guliev, Sh. A. Muradova, “On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 7–20

Цитирование в формате AMSBIB
\RBibitem{AkbGulMur13}
\by A.~Akbulut, V.~S.~Guliev, Sh.~A.~Muradova
\paper On the boundedness of the anisotropic fractional maximal operator from anisotropic complementary Morrey-type spaces to anisotropic Morrey-type spaces
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 7--20
\mathnet{http://mi.mathnet.ru/emj111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118888}
\zmath{https://zbmath.org/?q=an:1277.42013}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj111
  • http://mi.mathnet.ru/rus/emj/v4/i1/p7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:155
    Полный текст:47
    Литература:35

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019